# SDR DXTA200601271

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 8,863 hours, 7,330 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 55275042
- Part serial: WMP2767
- Condition: Failed
- Location: Lt Mlg Uplock
- Part time: 5,006 hours, 4,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RED -GEAR UNLOCKED- LIGHT STAYED ILLUMINATED AFTER GEAR RETRACTION.  REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK ACUATOR REF CESSNA 560 ULTRA MM 32-31-05.
